MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; RISE SPACER, 8X22MM, 7-13MM

GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; RISE SPACER, 8X22MM, 7-13MM
Model Number 193.001
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the subject device found the implant in the expanded state.Superficial scratches were noted on the anodizing that are likely the result of retrieving the implant during the revision surgery.The imaging provided shows the implant to have shifted outside the disc space.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported there was a revision surgery to replace a rise spacer that migrated post operatively.This event occurred in japan.

Brand Name
RISE EXPANDABLE SPACER
Common Device Name
RISE SPACER, 8X22MM, 7-13MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15803986
Report Number3004142400-2022-00165
Device Sequence Number20237133
Product Code MAX
UDI-Device Identifier00889095213416
UDI-Public00889095213416
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.001
Device Lot NumberAXA165YG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale
Patient RaceAsian